# SDR AALA201703219002

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 53,949 hours, 20,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-8 CHECK FOUND WALL MOUNTED EXIT EMERGENCY LIGHTS AT RT AFT PAX SERVICE DOORS IN AFT GALLEY NOT WORKING.  FOUND BOTH AFT GALLEY WALL MOUNTED EMERGENCY EXIT LIGHT ASSEMBLIES DISCONNECTED,  CONNECTED THE LIGHTS.
